# SDR ABXA010390

- Difficulty date: July 2, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57799298
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO INTERCOSTAL CRACKED AT STA 1004, LONGERON 35 RIGHT.  REMOVED AND REPLACED CRACKED INTERCOSTAL IAW DAC DWG 5779929, DC-8 SRM 51-1-8, AND 51-1-20D.
